A Caltech Library Service

A complex quantity slide rule

DuMond, Jesse W. M. (1925) A complex quantity slide rule. Journal of the A.I.E.E., 44 (2). pp. 133-139. ISSN 0095-9804. doi:10.1109/JAIEE.1925.6536164.

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


The need for a device to shorten numerical work with complex quantities is pointed out and a description is given of a slide rule in two dimensions devised to fill this need.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1925 AIEE.
Issue or Number:2
Record Number:CaltechAUTHORS:20170906-162911641
Persistent URL:
Official Citation:J. W. M. DuMond, "A complex quantity slide rule," in Journal of the A.I.E.E., vol. 44, no. 2, pp. 133-139, Feb. 1925. doi: 10.1109/JAIEE.1925.6536164
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:81229
Deposited On:07 Sep 2017 01:33
Last Modified:02 Nov 2021 18:44

Repository Staff Only: item control page